Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 25, NWS Jackson, KY

August 10, 2013Jackson County, Lee County, Owsley County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 10, 2013, 7:37 PM EDT for Jackson County, Lee County, Owsley County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2013, 7:37 PM EDT (23:37 UTC)
Expired
Aug 10, 2013, 11:30 PM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, KY, Lee County, KY, Owsley County, KY

The radar

The Jackson,KY radar (KJKL), 46 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WGUS53 KJKL 102337
FFWJKL
KYC109-129-189-110330-
/O.NEW.KJKL.FF.W.0025.130810T2337Z-130811T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
737 PM EDT SAT AUG 10 2013

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL JACKSON COUNTY IN SOUTHEAST KENTUCKY...
  NORTHWESTERN OWSLEY COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHWESTERN LEE COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 1130 PM EDT

* AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATED UP TO 2 AND A HALF INCHES OF  
  RAIN HAD FALLEN OVER A PORTION OF THE WARNED AREA. AN ADDITIONAL 1 
  TO 2 INCHES OF RAINFALL IS STILL POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOONEVILLE...BANFORD...DELVINTA...EARNESTVILLE...ENDEE...GREEN
  HALL...IDA MAY...LEVI...MACEDONIA...MUMMIE...NEW ZION...PEBWORTH...
  PRIVETT...SCOVILLE...STURGEON...TRAVELLERS REST...TURIN...TURKEY
  FOOT...VINCENT AND WILD DOG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3755 8371 3742 8365 3739 8385 3738 8392
      3749 8400

$$

KAS
2 follow-up statements
022 
WGUS73 KJKL 110029
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
829 PM EDT SAT AUG 10 2013

KYC109-129-189-110330-
/O.CON.KJKL.FF.W.0025.000000T0000Z-130811T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON KY-OWSLEY KY-LEE KY-
829 PM EDT SAT AUG 10 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LEE...
NORTHWESTERN OWSLEY AND EAST CENTRAL JACKSON COUNTIES UNTIL 1130 PM
EDT...

AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATES INDICATE THAT AS MUCH AS TWO INCHES OF RAIN HAS FALLEN 
ACROSS MUCH OF THE AREA....AND UP TO AN ADDITIONAL INCH WILL BE 
POSSIBLE IN SPOTS OVER THE NEXT COUPLE OF HOURS AS SHOWERS AND 
THUNDERSTORMS CONTINUE TO PASS THROUGH THE AREA. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BOONEVILLE...BANFORD...DELVINTA...EARNESTVILLE...ENDEE...GREEN
HALL...IDA MAY...LEVI...MACEDONIA...MAJOR...MUMMIE...NEW ZION...
PEBWORTH...PRIVETT...SCOVILLE...STURGEON...TRAVELLERS REST...TURIN...
TURKEY FOOT...VINCENT AND WILD DOG.

AT 805 PM EDT...JACKSON COUNTY DISPATCH DID REPORT SOME URBAN 
FLOODING ALONG MCCAMMON RIDGE ROAD IN MCKEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3755 8371 3742 8365 3739 8385 3738 8392
      3749 8400

$$

RAY
261 
WGUS73 KJKL 110326
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1126 PM EDT SAT AUG 10 2013

KYC109-129-189-110341-
/O.EXP.KJKL.FF.W.0025.000000T0000Z-130811T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON KY-OWSLEY KY-LEE KY-
1126 PM EDT SAT AUG 10 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN LEE...
NORTHWESTERN OWSLEY AND EAST CENTRAL JACKSON COUNTIES WILL BE ALLOWED
TO EXPIRE AT 1130 PM EDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3755 8371 3742 8365 3739 8385 3738 8392
      3749 8400

$$

KAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 7:34 PM EDT, 3 minutes earlier.

Area forecast discussion, Aug 10, 7:34 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
734 PM EDT SAT AUG 10 2013

.UPDATE...
ISSUED AT 733 PM EDT SAT AUG 10 2013

A LINE OF THUNDERSTORMS AND SHOWERS THAT ARE DROPPING HEAVY RAINFALL
IS MOVING ACROSS EASTERN KENTUCKY. THE BIGGEST THREAT WITH THESE
STORMS IS THE POTENTIAL FOR LOCALIZED NUISANCE FLOODING WITH
DITCHES...LOW WATER CROSSINGS AND CREEKS RUNNING FULL. RAIN FALL
RATES OF 3 TO 4 INCHES PER HOUR HAVE BEEN SEEN ON THE RADAR. AS THIS
SYSTEM MOVED THROUGH MADISON COUNTY...THERE WERE REPORTS OF FLOODING
THAT OCCURRED. UPDATED THE FORECAST TO BETTER TIME THIS LINE OF
STORMS THROUGH EASTERN KENTUCKY.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 400 PM EDT SAT AUG 10 2013

MODELS HAVE NOT HANDLED DETAILS OF PRECIP VERY WELL IN RECENT
DAYS...AND THERE DOES NOT APPEAR TO BE VERY GOOD AGREEMENT FOR THE
SHORT TERM SECTION OF THE NEW FORECAST EITHER. FEATURES ARE
WEAK...AND THE ATMOSPHERE IS VERY MOIST AND NOT NEEDING MUCH TO SET
OFF CONVECTION. HAVE GENERALLY FOLLOWED THE SREF FOR A PATTERN. WILL
NEED TO WATCH FOR CONVECTIVE DEVELOPMENT OR HINTS OF MODEL AGREEMENT
TO HONE IN ON PERIODS OF HIGHER OR LOWER POPS AS TIME GOES BY. THE
GENERAL CONSENSUS IS FOR POPS TO LOWER FROM NORTH TO SOUTH AS TIME
GOES BY...BUT WITH A DIURNAL TREND SHOWING UP ALSO. LOCALLY HEAVY
RAINFALL CAN NOT BE RULED OUT...BUT IS ANY FLOODING WOULD BE VERY
ISOLATED AND CONFIDENCE IS FAR TOO LOW FOR AN FFA.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 400 PM EDT SAT AUG 10 2013

THE WERE ONCE AGAIN IN GOOD AGREEMENT REGARDING THE EXTENDED PORTION
OF THE FORECAST. BOTH THE GFS AND ECMWF MODELS WERE DEPICTING A
LARGE EASTERN CANADIAN TROUGH...A SOUTHEASTERN CONUS RIDGE...AND
WESTERN CONUS TROUGHING. THE PERIOD WILL BEGIN WITH INCREASING RAIN
CHANCES ACROSS THE TENNESSEE VALLEY...AS SOUTHWEST FLOW ALONG THE
WESTERN PERIPHERY OF THE RIDGE INTERACTS WITH THE CONVERGENCE ALONG
AND AHEAD OF THE APPROACHING FRONT. WARM MOIST AIR OFF THE GULF OF
MEXICO WILL FEED INTO THE AS THE FRONT APPROACHES...THEREBY LEADING
TO INCREASING RAIN CHANCES ACROSS THE AREA. THE BEST CHANCES FOR
RAIN WILL OCCUR ON TUESDAY AS THE APPROACHING FRONT INTERACTS WITH
THE MOUNTAINS...WHICH WILL INCREASE LIFT OF THE MOIST AIR AHEAD OF
THE FRONT. INCREASED PRECIPITATION CHANCES FOR TUESDAY BASED ON
THIS...WITH LIKELY POPS IN PLACE ACROSS MOST OF THE FORECAST AREA.
THE RAIN IS EXPECTED TO TAPER OFF TUESDAY NIGHT...WITH A DRY PERIOD
WEDNESDAY AND WEDNESDAY NIGHT BETWEEN SYSTEMS AS A RIDGE OF CANADIAN
HIGH PRESSURE MOVES INTO THE AREA FROM THE NORTH. A SERIES OF UPPER
LEVEL DISTURBANCES IS THEN FORECAST TO MOVE OUT OF THE TENNESSEE
VALLEY REGION AND UP THE SPINE OF THE APPALACHIAN MOUNTAINS FROM
THURSDAY ONWARD. THERE IS A BIT OF UNCERTAINTY AS TO EXACTLY HOW
MUCH MOISTURE WILL BE AVAILABLE FOR THESE SYSTEMS TO WORK WITH...SO
POPS WERE KEPT IN THE SLIGHT CHANCE TO CHANCE CATEGORY ACROSS THE
BOARD.

TEMPERATURES THROUGHOUT THE PERIOD WILL LIKELY RUN SLIGHTLY BELOW
NORMAL FOR THE MAJORITY OF THE EXTENDED...PARTICULARLY AFTER THE
FRONT EXITS THE AREA. MONDAY WILL BE THE WARMEST DAY...WITH HIGHS
FORECAST TO TOP OUT IN THE MID 80S. THE REST OF THE WEEK WILL
FEATURE HIGHS IN THE UPPER 70S TO AROUND 80 DEGREES. OVERNIGHT LOWS
WILL START OUT IN THE MID TO UPPER 60S...BEFORE READINGS BOTTOM OUT
AROUND 60 BEHIND THE FRONT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 733 PM EDT SAT AUG 10 2013

A LINE OF THUNDERSTORMS IS MOVING ACROSS EASTERN KENTUCKY. THIS LINE
HAS VERY HEAVY RAINFALL AND MOST LIKELY WILL DROP VSBY TO BELOW 1 SM
AS IT MOVES ACROSS THE AREA. LOZ WILL GET A GLANCING BLOW FORM THIS
LINE...HOWEVER JKL SHOULD GET IT FULL FORCE AND WILL SEE THE WORST
CONDITIONS. DEPENDING ON HOW MUCH RAIN FALLS...THERE SHOULD BE A
DETERIORATION TO IFR TONIGHT. THE CIGS AND VSBY WILL BE HIT AND MISS
AND WILL PROBABLY NOT BLANKET THE ENTIRE AREA. THE CONFIDENCE FACTOR
ON TIMING AND EXTENT IS NOT HIGH. AN IMPROVEMENT TO VFR SHOULD TAKE
PLACE BY LATE MORNING ON SUNDAY. SHOWERS WILL BE POSSIBLE AT JUST
ABOUT ANY POINT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JJ
SHORT TERM...HAL
LONG TERM...AR
AVIATION...JJ
Hazardous weather outlook, Aug 10, 4:47 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
447 PM EDT SAT AUG 10 2013

KYZ044-050>052-058>060-068-069-079-083-104-106-108-111-111100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-WAYNE-ELLIOTT-MORGAN-WOLFE-LEE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...MONTICELLO...SANDY HOOK...
WEST LIBERTY...CAMPTON...BEATTYVILLE
447 PM EDT SAT AUG 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS. THERE IS ALSO A POTENTIAL FOR
ISOLATED HEAVY RAINFALL IF THUNDERSTORMS ARE PERSISTENT OVER A
PARTICULAR LOCATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ080-084>088-107-109-110-112>120-111100-
LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-
BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...LONDON...WHITLEY CITY...CORBIN...
WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN...
PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
447 PM EDT SAT AUG 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS. THERE IS ALSO A POTENTIAL FOR
ISOLATED HEAVY RAINFALL IF THUNDERSTORMS ARE PERSISTENT OVER A
PARTICULAR LOCATION.

THUNDERSTORMS WILL BE POSSIBLE FOR MOST OF THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY NIGHT...AND
ALSO AT TIMES WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HAL

In the hours before

Local storm report, Aug 10, 1:47 PM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
147 PM EDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       2 ESE STRUNK            36.62N 84.40W
08/10/2013  M4.90 INCH       MCCREARY           KY   TRAINED SPOTTER

            4.9 INCHES OF RAINFALL MEASURED BETWEEN NOON AND 135 PM
            AT MARSHES CREEK.

&&

TBREWER
Local storm report, Aug 10, 1:50 PM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
150 PM EDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     FLASH FLOOD      STRUNK                  36.63N 84.43W
08/10/2013                   MCCREARY           KY   911 CALL CENTER

            THE FOLLOWING ROADS WERE IMPASSIBLE AND WERE BEING CLOSED
            BY THE FIRE DEPT.- EAST HIGHWAY 1416 AT WOODS HILL, MARSH
            CREEK BAPTIST CHURCH ROAD, HAYS CREEK ROAD AND ALL SIDE
            ROADS LEADING OFF FROM HAYS CREEK ROAD.

&&

TBREWER
Local storm report, Aug 10, 2:11 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
211 PM EDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     FLASH FLOOD      STRUNK                  36.63N 84.43W
08/10/2013                   MCCREARY           KY   EMERGENCY MNGR

            WATER IN STRUCTURE ON CORDELL FLATS ROAD. ED MEADOWS ROAD
            IS IMPASSABLE. ROADS ARE UNDER WATER AT THE INTERSECTION
            OF LUM STRUNK ROAD AND KY HWY 1470. APPROXIMATELY 15
            HOUSE IN THE CORDELL FLATS COMMUNITY HAVE BEEN AFFECTED.
            THE MARSH CREEK CHURCH IS FLOODED.

&&

TBREWER
Special weather statement, Aug 10, 7:16 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
716 PM EDT SAT AUG 10 2013

KYZ111-112-114-115-102345-
OWSLEY-PERRY-LEE-BREATHITT-
716 PM EDT SAT AUG 10 2013

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 745
PM EDT SATURDAY EVENING...

   OWSLEY...
   NORTH CENTRAL PERRY...
   SOUTHEASTERN LEE AND
   WESTERN BREATHITT.

AT 716 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SCOVILLE...OR
NEAR BOONEVILLE...MOVING SOUTHEAST AT 25 MPH.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:41 PM EDTFlash Flood WarningJKLBreathitt, Floyd, Knott, Magoffin6 hr
Aug 9, 9:05 PM EDTAreal Flood AdvisoryJKLBreathitt, Leslie, Owsley, Perry6 hr
Aug 9, 9:28 PM EDTFlash Flood WarningJKLBreathitt, Leslie, Owsley, Perry6 hr
Aug 10, 1:45 AM EDTAreal Flood AdvisoryJKLFleming3 hr
Aug 10, 4:10 AM EDTFlash Flood WatchJKLFleming4 hr
Aug 10, 4:19 AM EDTFlash Flood WarningJKLFleming6 hr
Aug 10, 7:17 AM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Magoffin3 hr
Aug 10, 7:20 AM EDTAreal Flood AdvisoryJKLLetcher, Pike3 hr
Aug 10, 7:39 AM EDTAreal Flood AdvisoryJKLFleming3 hr
Aug 10, 12:54 PM EDTAreal Flood AdvisoryJKLMcCreary2 hr
Aug 10, 1:22 PM EDTFlash Flood WarningJKLMcCreary3 hr
Aug 10, 6:17 PM EDTAreal Flood AdvisoryJKLEstill, Jackson, Lee3 hr
Aug 10, 6:32 PM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley, Rockcastle3 hr
Aug 10, 6:36 PM EDTAreal Flood AdvisoryJKLJohnson, Magoffin, Menifee, Morgan, Wolfe3 hr
Aug 10, 6:53 PM EDTFlash Flood WarningJKLEstill, Jackson, Lee4 hr
Aug 10, 7:11 PM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley3 hr
Aug 10, 7:20 PM EDTFlash Flood WarningJKLJackson, Rockcastle4 hr
Aug 10, 7:30 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Magoffin, Martin3 hr
Aug 10, 7:58 PM EDTFlash Flood WarningJKLMagoffin4 hr

Nearby

Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.